# SDR UIEA200600209

- Difficulty date: August 15, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 31,293 hours, 4,545 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shim
- Part number: 65B07295
- Condition: Migrated
- Location: Cargo Door
- Part time: 31,293 hours, 4,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-4 & A-4 CHECK AT PIK.  AFT PIT DOOR HINGE SEGMENTS 1 THRU 12 HAVE MIGRATING SHIMS.  AS PER BOEING MESSAGE 1-218612791-2 DATED 11TH AUG 2006, XEO 52-081106 GENERATED.  PART-1 ACCOMPLISHED DURING C-CHECK AT PIK.  PART-2 WILL BE ACCOMPLISHED (DVI) EVERY 2A CHECK UNTIL ACCOMPLISHED OF PART-3.  PART-3 IS SCHEDULE PERMANENT REPAIR AT NEXT C-CHECK.
